Free Access
Volume 17, Number 1, January-March 2011
Page(s) 243 - 266
Published online 24 March 2010
  1. L. Ambrosio, N. Fusco and D. Pallara, Functions of bounded variation and free discontinuity problems, Oxford Mathematical Monographs. Oxford University Press, New York, USA (2000).
  2. C. Amrouche, P.G. Ciarlet and P. Ciarlet, Jr., Vector and scalar potentials, Poincaré's theorem and Korn's inequality. C. R. Math. Acad. Sci. Paris 345 (2007) 603–608. [CrossRef] [MathSciNet]
  3. H. Attouch, G. Buttazzo and G. Michaille, Variational analysis in Sobolev and BV spaces, MPS/SIAM Series on Optimization 6. Society for Industrial and Applied Mathematics, Philadelphia, USA (2006).
  4. H. Brezis, Analyse fonctionnelle, Collection Mathématiques Appliquées pour la Maîtrise. Masson, Paris, France (1983).
  5. G. Chavent and K. Kunisch, Regularization of linear least squares problems by total bounded variation. ESAIM: COCV 2 (1997) 359–376. [CrossRef] [EDP Sciences] [MathSciNet]
  6. I. Ekeland and R. Témam, Convex analysis and variational problems. Society for Industrial and Applied Mathematics, Philadelphia, USA (1999).
  7. M. Hintermüller and G. Stadler, An infeasible primal-dual algorithm for total bounded variation-based inf-convolution-type image restoration. SIAM J. Sci. Comput. 28 (2006) 1–23. [CrossRef] [MathSciNet]
  8. M. Hintermüller, K. Ito and K. Kunisch, The primal-dual active set strategy as a semismooth Newton method. SIAM J. Optim. 13 (2002) 865–888. [CrossRef] [MathSciNet]
  9. K. Ito and K. Kunisch, Lagrange multiplier approach to variational problems and applications, Advances in Design and Control 15. Society for Industrial and Applied Mathematics, Philadelphia, USA (2008).
  10. W. Ring, Structural properties of solutions to total variation regularization problems. ESAIM: M2AN 34 (2000) 799–810. [CrossRef] [EDP Sciences]
  11. G. Stadler, Elliptic optimal control problems with L1-control cost and applications for the placement of control devices. Comp. Optim. Appl. 44 (2009) 159–181. [CrossRef]
  12. G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus. Ann. Inst. Fourier (Grenoble) 15 (1965) 189–258. [CrossRef] [MathSciNet]
  13. R. Témam, Navier-Stokes equations. AMS Chelsea Publishing, Providence, USA (2001).
  14. M. Ulbrich, Semismooth Newton methods for operator equations in function spaces. SIAM J. Optim. 13 (2002) 805–842. [CrossRef] [MathSciNet]
  15. G. Vossen and H. Maurer, On L1-minimization in optimal control and applications to robotics. Optimal Control Appl. Methods 27 (2006) 301–321. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.